DocServer

Items where Author is "Hudzik, Henryk"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dominguez, Tomas and Lopez, Genaro and Hudzik, Henryk and Mastylo, M. and Sims, Brailey (2003) Complete characterization of Kadec-Klee properties in Orlicz spaces. Houston Journal of Mathematics, 29 (4). pp. 1027-1044.

Cui, Yunan and Hudzik, Henryk and Sims, Brailey PROPERTIES $(U\~{A}_2)^*$ AND $(W\~{A}_2)$ IN ORLICZ SEQUENCE SPACES AND SOME OF THEIR CONSEQUENCES. Journal of Mathematical Analysis and Applications . (Submitted)

This list was generated on Sun Nov 19 21:30:27 2017 AEDT.